# SDR ABXA020303

- Difficulty date: October 22, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- Aircraft time: 70,042 hours, 82,738 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 99155872
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC CRACK INDICATION AT WINDOW 21 RIGHT, 1/8 INCH FROM UPPER AFT EDGE, 3/16 INCH LONG. REPAIRED AREA IAW REA D953-45696-MR.
